MathSciNet Relay Station
MathSciNet bibliographic data
MR1316862 57R20 (55P42 55Q45 57M10)
Smith, Larry $e$-invariants and finite covers. II. Trans. Amer. Math. Soc. 347 (1995), no. 12, 5009–5021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement